Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having bloating problem. Done with endoscopy. Taking neksium. Should I be concerned?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I had bloating problem since last 2 yrs. Done endoscopy. Report says: Lax GE junction, Mild gastritis. Doc has asked to consume a single neksium empty stomach every day. got good result. i am continuing . Can i consume Flax seed....................will it help me to recover??????????????
Posted Tue, 10 Sep 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 20 hours later
Brief Answer:
No you can't take flax seed

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Bloating is produced due to indigestible sugars or proteins which is then digested by bacteria present in our GI tract and then produces lots of gases which causes bloating. Flax seed contain lots of fibers which is indigestible, so it will produce more bloating. So it is not advisable to take flax seed

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Follow-up: Having bloating problem. Done with endoscopy. Taking neksium. Should I be concerned? 29 hours later
then can you pls. suggest wat all I can take in food to get well sooon
Answered by Dr. Amit Jain 15 minutes later
Brief Answer:
Avoid fibrous,fatty meals and artificial sweetner

Detailed Answer:
1.Food having lots of fibres, artificial sweetner and fatty meal are to be avoided. Rest all food you can take.
2.Also see whether milk or it's products make bloating worse then avoid that also.
3.Take Tablet gasex by Himalaya. It will help in relieving gaseous symptoms like bloating and flatulence.
4.Avoid carbonated drinks
5.Take black tea and add cardamom and ginger to it and take them with meals
6. Don't forget to close mouth while chewing food and eat slowly
7. Take a proton pump inhibitor along with a prokinetic agent

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor